# SDR ASAA2022051938419

- Difficulty date: May 19, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 48,300 hours, 14,197 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23500
- Part serial: EM4031645
- Condition: Faulty
- Location: #1 Engine
- Part time: 41,991 hours, 12,306 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE #1 FAULT CODE 73-30901, T12 SIGNALS DISAGREE. SHORT TIME. DEFERRED PER ASA T/C 78273000. GROUNDED - YES. ON DEFERRAL.

ENGINE #1 FAULT CODE 73-30901, T12 SIGNALS DISAGREE. SHORT TIME. DEFERRED PER ASA T/C 78273000. GROUNDED - YES. T12 SENSOR CHB PINS 1 TO 2 OPEN REF B737-800 FIM 73-28 TASK 801 TABLE 201. REPLACED T12 SENSOR, EEC TEST PASS MM 73-21-05. REPAIR CONFIRMATION SUCCESSFUL PER SAME.
